MAUDE Adverse Event Report: I.T.S. GMBH PRS PLATE, 10-HOLE, CURVED, R88

I.T.S. GMBH PRS PLATE, 10-HOLE, CURVED, R88
Model Number 21194-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no lot no.Was provided we have inspected the dhf of all lots supplied to the hospital including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The curved pelvic plate was used for fixation of symphysis disruption, which is not indicated according the ifu.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a curved pelvic plate 10-hole broke post-operatively after fracture healing.

Brand Name
PRS PLATE, 10-HOLE, CURVED, R88
Common Device Name
PRS PLATE, 10-HOLE, CURVED, R88
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhöhe, 8301
AU   8301
MDR Report Key17196041
Report Number3004369035-2023-00011
Device Sequence Number7461922
Product Code HRS
UDI-Device Identifier09120034302879
UDI-Public09120034302879
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21194-10
Device Catalogue Number21194-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexUnknown
Patient Weight110 KG